Adol

Adol Extra 24 Capsules

4.1 SKU 341572
Availability:
  • In Stock
E£ 52,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Paracetamol 500mg with Caffeine 65mg for headache, period pain, and muscular aches.
Adol Extra Capsules combine Paracetamol 500mg and Caffeine 65mg for the treatment of mild to moderate pain and fever, including headache, period pain, muscular aches, backache, toothache, and rheumatism.

Attributes

Product Content

  • How to Use: • Ages 12 to adult: 2 capsules up to 4 times a day (8 capsules in 24 hours) • Not recommended for children under 12 years of age • Should not be taken with other products containing paracetamol at the same time • If you have liver or kidney problems, please consult your doctor • Avoid drinking too many caffeine-containing drinks while taking this medication

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed